Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Recent Mathematical Tables


Journal: Math. Comp. 2 (1946), 119-134
DOI: https://doi.org/10.1090/S0025-5718-46-99617-2
Corrigendum: Math. Comp. 2 (1947), 228.
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. N. Lehmer, Factor Stencils, Revised and extended by J. D. Elder, Washington, Carnegie Institution, 1939, 27 p. + 2135 stencils. MR 0000817 (1:133a)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-46-99617-2
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society